# SDR USAA970142

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605AU
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 1640
- Part time: 38,659 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING 'C-4' CHECK VISUAL INSPECTION, FOUND EXCESSIVE CORROSION STA 1640 FLOOR BEAM.  REPLACEMENT AT UPPER T-CAP PER EA, REPAIRED PER SRM 53-00-51 FIG 201 AND FIG 203, EA NR 59635A.  (X)
